# SDR SWAA2023013196449

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 5,747 hours, 2,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A JUMPSEAT FLASHLIGHT F/O SIDE INOP<[01] REMOVED AND REPLACED FO SIDE AFT FA JUMP SEAT FLASHLIGHT BATTERY REF AMM 25-64-00; OPS CHECK GOOD.
